# SDR DALA2023032402301

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 83,018 hours, 27,248 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 SIDE LIGHT WILL NOT ILLUMINATE / INTERIOR / 610. CORRECTIVE ACTION: REATTACHED AFT GIRT BAR TARGET ON THE GIRT BAR SPRING. PERFORMED SYSTEM TEST PER B757 AMM 52-11-25. SLIDE LIGHT OPS CHECKS GOOD. (2684373)
